# SDR DHL2002705008

- Difficulty date: July 13, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 4291
- Stage of operation: IN
- How discovered: C
- Nature of condition: N, L
- Precautionary procedure: K, O

## Discrepancy

1)  LOWER CARGO FIRE DETECTOR SHOWS A FALSE ALARM & A4291 CODE WHEN MX TEST.	2)  R&R SMOKE DETECTOR ON AFT CARGO PIT, OPS CK GOOD IAW SMM 26-16-01.
